# SDR SWAA2025010682931

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 52,450 hours, 34,754 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS ACRID SMELL NEAR FWD GALLEY<[01] PERFORMED SMOKE/FUME CONDITIONAL INSPECTION PER AMM 05-51?56. FOUND BAD LIGHT BULB AND REPLACED REFERENCE LOG PAGE 2577464.
